# SDR ASOA98030

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay Panel
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH DHN-ATL, EXPERIENCED EMERGENCY BUS 1 FAILURE.  CREW EXECUTED A GO-AROUND AND PROCEEDED WITH CHECKLIST.  WHILE CIRCLING TO LAND, RIGHT ENGINE NP FELL TO 50 PERCENT WITH ENGINE PRODUCING POWER.  CREW ELECTED TO LEAVE ENGINE RUNNING, DECLARE AN EMERGENCY AND MAKE A VISUAL APPROACH AND LANDING.  LANDING WAS MADE WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE FOUND RELAY PANEL ON LEFT SIDE OF COCKPIT TO BE UNSECURED.  PANEL WAS RESECURED, EMERGENCY BUS 1 C/B RESET, AND NP CANNON PLUG RESEATED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
